MathSciNet Relay Station
MathSciNet bibliographic data
MR2332135 65H05
Kou, Jisheng; Li, Yitian An improvement of the Jarratt method. Appl. Math. Comput. 189 (2007), no. 2, 1816–1821.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement